# SDR 2016FA0000531

- Difficulty date: October 18, 2016
- Submitted: October 25, 2016
- Operation: General aviation
- Aircraft: N708LU
- Make and model: Cessna 172S
- Aircraft serial: 172S11474
- Aircraft time: 1,167 hours
- Engine: Lyc IO360L2A
- Engine time: 1,167 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1599730
- Condition: Worn
- Location: Nr 2 Cylinder
- Part time: 50 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCEOF INSPECTION, FOUND THE NR 2 CYLINDER EXHAUST PUSHROD AND ROCKER ARM WERE ABNORMALLY WORN.
